English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The su(2|2) dynamic S-matrix

MPS-Authors
/persons/resource/persons20678

Beisert,  Niklas
Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

ATMP-12-5-A1-Beisert.pdf
(Publisher version), 623KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Beisert, N. (2008). The su(2|2) dynamic S-matrix. Advances in Theoretical and Mathematical Physics, 12(5), 945-979.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-1419-5
Abstract
We derive and investigate the S-matrix for the su(2|3) dynamic spin chain and for planar N =4 super Yang–Mills. Due to the large amount of residual symmetry in the excitation picture, the S-matrix turns out to be fully constrained up to an overall phase. We carry on by diagonalizing it and obtain Bethe equations for periodic states. This proves an earlier proposal for the asymptotic Bethe equations for the su(2|3) dynamic spin chain and for N =4 SYM.